# SDR SIMA202007243003

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,697 hours, 32,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Fod
- Location: Main Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKS WHEN OPENING FA NEEDED HELP TO OPEN.    CLEANED FOD FROM MAIN CABIN DOOR ROLLERS REF 52-18-00. DOOR OPERATES GOOD IN REF TO E145 AMM 52-18-00
